It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: New to Anxiety/Panic Attacks and Paxil and this messagae board.

Re: New to Anxiety/Panic Attacks and Paxil and this messagae board.

[ Back to Messages ]

Message

Posted by Mel on September 05, 2000 at 17:54:25:

In Reply to: New to Anxiety/Panic Attacks and Paxil and this messagae board. posted by Juliette on September 05, 2000 at 11:45:19:

:
: Hello,
: My name is Juliette, and I am a 28 yeas old. I just want to introduce myself, since I just found this message board and have decided that I will want to
: use it for support! :) One thing about being an Anxiety/Panic Attack sufferer is the feeling of being alone and no real support. As much as my family and friends are there for
: me....I would like to hear from those who have the same problem as myself. For one....getting along with taking Paxil! *deep sigh* I started with 10mg's....had slight side effects for a week, then the second week....I felt just fine!! :):)
: Then upped my dose to 20 and had these flashes of intense flu like symptoms. Dr's suggested going back down to the 10mg's and I did this for 6 days and then tried the 20mg again. I was nervous and with nausea (which I've had from the begining of taking the Paxil) and sleeplessness.
: Ontop of having the strangest sensation in my tongue. That was odd. I had enough as of 4 days ago and reduced myself back down to 10mgs. Everything was going just fine until about 2 hrs ago I sat here and had a flash of dizziness, disorientation and had severe chills. After that....I felt like a ticking bomb.
: Waiting for the next one...to see if I was going to have the Anxiety attack of a lifetime.
: I'm just very happy to have found this message board and I will be sure to be posting from time to time and I have put my email addy along with this post so please feel free to email me....please.

: Have a nice day :)

: Juliette

Hi Juliette!
I'm new to paxil too. I am just completing a week on 10 mg. I will begin taking 20 tomorrow. I have been having nausea... but today I feel fine! I suppose It will come back when i start the 20mg. I will let you know. Have you been having any of the other side effects people have been talking about? Sexual and weight gain? Well, I will get back to you! Good Luck!!!!!!





Follow Ups




All times are GMT -7. The time now is 12:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!